# SDR JJBA20230213010

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 39,522 hours, 26,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. INSTALLED BULB CORRECTLY. OPS CHECK SAT
